About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 972363, 9 pages
http://dx.doi.org/10.1155/2013/972363
Research Article

Some Generalized Difference Sequence Spaces Defined by Ideal Convergence and Musielak-Orlicz Function

1Department of Mathematics, Faculty of Science and Arts, King Abdulaziz University (KAU), P.O. Box 80200, Khulais 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ain Shams University, P.O. Box 1156, Abbassia, 11566 Cairo, Egypt
3Department of Mathematics, Faculty of Education, Alzaeim Alazhari University, P.O. Box 1432, 13311 Khartoum, Sudan

Received 25 February 2013; Accepted 8 May 2013

Academic Editor: Feyzi Başar

Copyright © 2013 Awad A. Bakery et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Kostyrko, T. Šalát, and W. Wilczyński, “On I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000-2001. View at MathSciNet
  2. S. Gähler, “Lineare n-normierte Räume,” Mathematische Nachrichten, vol. 28, pp. 1–43, 1964. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Misiak, “p-inner product spaces,” Mathematische Nachrichten, vol. 140, pp. 299–319, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Gunawan, “The space of p-summable sequences and its natural n-norm,” Bulletin of the Australian Mathematical Society, vol. 64, no. 1, pp. 137–147, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Gunawan and M. Mashadi, “On n-normed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 10, pp. 631–639, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Gunawan and M. Mashadi, “On finite-dimensional 2-normed spaces,” Soochow Journal of Mathematics, vol. 27, no. 3, pp. 321–329, 2001. View at MathSciNet
  7. E. Savaş, “Δm-strongly summable sequences spaces in 2-normed spaces defined by ideal convergence and an Orlicz function,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 271–276, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Gürdal, “On ideal convergent sequences in 2-normed spaces,” Thai Journal of Mathematics, vol. 4, no. 1, pp. 85–91, 2006. View at Zentralblatt MATH · View at MathSciNet
  9. M. Gürdal and A. Şahiner, “New sequence spaces in n-normed spaces with respect to an Orlicz function,” The Aligarh Bulletin of Mathematics, vol. 27, no. 1, pp. 53–58, 2008. View at MathSciNet
  10. H. Nakano, “Concave modulars,” Journal of the Mathematical Society of Japan, vol. 5, pp. 29–49, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. H. Ruckle, “FK spaces in which the sequence of coordinate vectors is bounded,” Canadian Journal of Mathematics, vol. 25, pp. 973–978, 1973. View at Zentralblatt MATH · View at MathSciNet
  12. I. J. Maddox, “Sequence spaces defined by a modulus,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 100, no. 1, pp. 161–166, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Güngör and M. Et, “Δr-strongly almost summable sequences defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 8, pp. 1141–1151, 2003. View at Zentralblatt MATH · View at MathSciNet
  15. M. Et, Y. Altin, B. Choudhary, and B. C. Tripathy, “On some classes of sequences defined by sequences of Orlicz functions,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 335–342, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. C. Tripathy, Y. Altin, and M. Et, “Generalized difference sequence spaces on seminormed space defined by Orlicz functions,” Mathematica Slovaca, vol. 58, no. 3, pp. 315–324, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Et and R. Colak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at Zentralblatt MATH · View at MathSciNet
  19. B. C. Tripathy and A. Esi, “A new type of sequence spaces,” International Journal of Food Science and Technology, vol. 1, no. 1, pp. 11–14, 2006.
  20. B. C. Tripathy, A. Esi, and B. Tripathy, “On a new type of generalized difference Cesàro sequence spaces,” Soochow Journal of Mathematics, vol. 31, no. 3, pp. 333–340, 2005. View at Zentralblatt MATH · View at MathSciNet
  21. L. Leindler, “Über die verallgemeinerte de la Vallée-Poussinsche Summierbarkeit allgemeiner Orthogonalreihen,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 16, no. 3-4, pp. 375–387, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. N. Şimşek, E. Savaş, and V. Karakaya, “Some geometric and topological properties of a new sequence space defined by de la Vallée-Poussin mean,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 768–779, 2010. View at Zentralblatt MATH · View at MathSciNet
  23. N. Şimşek, “On some geometric properties of sequence space defined by de la Vallée-Poussin mean,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 565–573, 2011. View at Zentralblatt MATH · View at MathSciNet
  24. I. J. Maddox, “On Kuttner's theorem,” Journal of the London Mathematical Society, vol. 43, pp. 285–290, 1968. View at Zentralblatt MATH · View at MathSciNet
  25. E. Savaş, “A-sequence spaces in 2-normed space defined by ideal convergence and an Orlicz function,” Abstract and Applied Analysis, vol. 2011, Article ID 741382, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. Et, “Spaces of Cesàro difference sequences of order r defined by a modulus function in a locally convex space,” Taiwanese Journal of Mathematics, vol. 10, no. 4, pp. 865–879, 2006. View at Zentralblatt MATH · View at MathSciNet